# SDR SWAA2024052981956

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500-500a S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 500 TO STA500A AT LEVEL STR 26L FWD CARGO COMPARTMENT 2024-286774<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 500 TO STA500A AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02-0G-0 ITEM 9; B737-700 SRM 51-40-02-0G-0 AND DWG:143A7505 SHEET 81 REV-:.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 500 TO STA500A AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02-0G-0 ITEM 9; B737-700 SRM 51-40-02-0G-0 AND DWG:143A7505 SHEET 81 REV-:.SEE INDIVIDUAL SIGN OFF BELOW.
